# SDR 961209002

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 856 - IN CLIMB CONFIGURATION WHEN LANDING GEAR RETRACTED, A LOUD FLUCTUATING SOUND WAS PRODUCED.  SOUNDED LIKE NOSE LANDING GEAR DOORS.  CORRECTIVE ACTION:  MAINTENANCE INSPECTED NOSE LANDING GEAR DOORS, FOUND NOT TO BE SECURED. LUBRICATED NOSE GEAR DOOR LINKAGE, AND SECURED DOORS.  OPERATIONAL CHECKED GOOD IAW DC 9 MM, CHAPTER 32.  (X)
